Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
- knew it from the tressless subreddit an american forum
What is your current age, height, weight?
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
- minoxidil 1-2 daily, dermarolling once a week 1.5 mm and .5mm, to increase absorption, retionol oil the ordinary, all caused no issues, until adding Finasteride 2 doses
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
- Microdosed fin
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
- 2 doses in three days
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
- cold turkey
How long into your usage did you notice the onset of side effects?
- 1-2 hours
What side effects did you experience that have yet to resolve since discontinuation?
As of 21-10-26:
- soft skin
- hands are weak, as are wrists, lack of sensation in them, and decrease of control
- wrist size reduced significantly
- increase in subq fat
- soft appearance of muscles
- increase in water retention
- mild persistant headache
- tired and on the border of sleeping all day
- stomach ache, warmth
- testicular pain (declining)
- unsubsiding pelvic floor contraction
- eyes are different compared to prefin
- EDIT: hydrocortisone/L-theanine relieved fatigue and brain fog partly
- veins in hands and feet got thinner (in accordance with stregnth)
- dry skin (27-10-21)
- EDIT: loss of appetite starting the same day i took the drugs(29-10-21)
- EDIT: clumsy with hand movements, lack of direct control, laughable how uncontrolled I move around, its disturbing (31-10-21)
- EDIT: Persistent headache, possibly caused by creatine supplementation
- voice tends to pitch higher and sounds more careful (1-11-31)
- lack of sharpness, focus, ambition
- depressed, lack sense of responsibility
- associate differently with men and women then before
- more awareness
- increase verbal acuity (as if able to access a different part of the brain)
- lack of power or emotion when talking. (I.e. more like a ship without a rutter. Instead of a car, on the highway, responding instantly to a hit on the brakes, or when pushing the gas pedal.)
- emotions/feelings and facial expressions aren’t aligned anymore.
- holding eye contact is barely possible
- EDIT: extreme uncertainy, unable to hold tension in a conversation
- unable to confront someone
- difficulty defending personal boundaries
- derealization and unsubstantiated fear for mundane things (01-11-21)
- loss of libido
- loss of sensitivity in penis, different kind of sensitivity as well.
- when having an erection, different kind of erection, slow and steady instead of instant boner
- generally weak erections
- sexual radiance and or energy seems changed
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts) (using a SERM Raloxifene to prevent, so no, otherwise probably)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion EDIT: hydrocortisone lowered it, but it’s still there bodily (27-10-21)
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears) (had it before fin)
Increased hair loss
Lowered body temperature (cold hands)
Other (please explain) --> See mentioned above.
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
- raloxifene i started before finasteride to prevent further gynecomastia development, intake of caffeine 2-3 double espresso’s daily before fin and continuing, added creatine, astragalus root, L-tyrosine, N- actyctyl ceistine
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
- only pre-fin will add later
Anything not listed in the above questions you’d like to share about your experience?
Not really, besides it’s like living hell, like all of you know. I’m here to find a solution asap. And am willing to try everything to get this solved, I’m not going to wait on some sort of science coming out. The science is there, you just need to know where to look.
I associate closely with @JustQuitDuts approach, and taking the pharmacological road. I’m not willing to live like this one day longer then necessary, even if that means HRT for life. And with there being solution available already, and recoveries as well I’ll try my best to get there now. EDIT: I do find it strange that he never posted his blood results, and claimed to have helped people who were recovering, but those people never bothered to post anonymously on this forum. So while I do believe his approach to be right, I don’t know if you should trust him.
But will do all this as safe as possible. I’m not eager to use steroids for the rest of my life, so I’m willing to do things to prevent it, but waiting until some sort of magic research is released is no solution for me either.
My current protocol (updated 27-10-21):
- GABA (to prevent stress and headache, EDIT: I will rather tolerate headache then feel tired, so no GABA for me currently (27-10-21))
- creatine (increase 5AR, and therefore DHT concentrations) 5-10g daily —> quiting because I believe it causes major headaches right now (1-11-21)
- Astragalus root (decreases progesterone, prog makes me feel like a sicko, and I’d rather have too low then too much, also to increase kidney function) (2000-3000mg daily)
- NAC to increase liver function, to be able to metabolise estrogen (1000mg daily)
- Lot of coffee (caffeine increases 5AR, and therefore DHT) about 600mg daily
- Magnesium for sleep (27-10-21)
- L-tyrosine for focus (27-10-21)
- Raloxifine as “PCT” and gyno prevention 60mg daily (forgot to note down) (27-10-21)—>tapering off because it impairs liver function (1-11-21)
EDIT: Diet, I try to eat healthy, and lots of fat. But not trying to bulk as that would increase E2, which is not diserable in my opinion. So alot of protein, meat, carbs jut not too much unhealthy. But not too strict on eating healthy either. Only 2 beers max in the weekend. (27-10-21)
EDIT: I’m going to do nofap. Whenever I stopped masturbation ED/libido got better. Everytime I fapped I got in a slightly worse situation. (27-10-21)
My main route right now is optimising 5AR and DHT. And both go both ways. Because DHT mildly increases 5AR (generally, in normal circumstances) and the other way around. Also DHT could be viewed as a mild AI. It prevents Estrogen levels from getting too high, without risking nuking them totally (as I’ve seen other members tell there issues with).
So raising DHT is the safes way for optimizing hormonal balance again. Have ordered Proviron as well, and after blood test, depending on the issue, will start out using it.
I’ll keep updating this thread as a way to guide members if they were willing to risk it and take the same path I do. And or otherwise, as an informative way of what not to do, would I fail in my endeavor.